MathSciNet Relay Station
MathSciNet bibliographic data
MR2139570 31A15 (35B15)
Kot, Piotr Maximum sets of semicontinuous functions. Potential Anal. 23 (2005), no. 4, 323–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement